# SDR UIEA2014021200054

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 3,188 hours, 688 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, LT ENG PRV.  FIM PROCEDURE 36-10 TREE 847 CARRIED OUT, BLEED AIR BITE SYS CO MSG CLEARED, PRV SENSE LINE RE-SEATED.
